Eureka!!!

It's 3am. I've been woken by a fox trAshing next door's food bin. Got up to see what the noise was, and realised I could put both feet on the ground with no pain and stiffness!! The steroid has at last started to work. Mind you, my eyes are burning and my skin hurts, as though I have 'flu. But I can wiggle my toes! Goodness! The relief . I'm now much too excited to go back to sleep.

15 Replies

oldest β€’ newest
  • Good morning Tawney :) Brilliant, such good news :) !! I remember the feeling once the steroids kicked in...when my swelling went down and I could see my ankles and knuckles again and I could run to catch the bus :) !! I hope the steroids give you lots of relief but remember not to overdo it (though I know I haven't taken that advice myself when I was in your situation!). I hope the side effects will go down and and that you were able to get some sleep. So excited for you, keep toe-wiggling ;) !! Lots of love, Christine xx

  • Thanks Christine. I am pleased but puzzled why I feel as though I have flu. My clothes ( well, pyjamas) hurt my skin, my hair hurts my head and my eyes hurt when I move them. So that will remind me that I can't dash about. I don't actually feel well enough to dash about. But the feet are really so much improved. Is this fluky feeling anything you remember after a steroid injection ?. I mean fluey feeling. Silly spellchecker!

  • Hello again :) I've never had a fluey feeling after a steroid injection, only side effects for me were a salty taste in my mouth, night sweats and being extremely hyperactive to the point of mild mania, mixed with mood swings.

    It's strange, maybe you could give your GP or rheumy nurse a call? Would be really annoying if you couldn't enjoy the steroid relief properly because of this!! xxxx

  • Good morning Tawney,brilliant what a jab can do.my last injection lasted about 6 weeks.

    Don't over do it (some hope) enjoy.

    Regards Mike

  • Thanks Mike . It is a good feeling isn't it?

  • Its a great feeling being more or less pain free 😊

  • Yes. It's been a while, since the MTX isn't working yet. I'm in my 10th week of treatment. Fingers crossed it'll do its job soon.

  • i always feel as if I have flu when I have a flare. That sort of over-sensitive skin as though it is burning and not wanting to be touched, a sort of aching inside all over and a dragging heaviness of the body so that even little activity has to be forced.

  • Thanks, old timer, ( you don't look like an old timer at all). So the flu feeling may be the flare and not the steroid.

  • Isn't it great when something you'very been wishing to work sudddenly kicks in?! Long may it last. :)

  • 😊😊😊😊😊😊😊😊 thanks NMH. X

  • good for you Tawney so glad your up and about, lets not go crazy mind slowly slowly catchee monkey, though I am a fine one to talk, lol have a great day and hoping it last for a long long while.

  • Hi Tawney, had a steroid jab last week, as going on holiday with grandchildren,feel much better, swelling in hands gone down,and not so much general pain,but don't overdo it,it's hard to stop yourself trying to catch up with things you can't normally do,but you only pay for it the next day.glad you feel so much better, it's a shame the effects don't last longer.the only side effect I had was a banging headache next day,but benefits outweigh the side effects.good luck x

  • Thanks rosebaywillowherb. Certainly less pain, but I feel terrible. Waiting for rheumatoid nurse to respond to message. Glad it worked well for you. X

  • I had a steroid jab two weeks ago. Some evenings I have a cold creeping feeling in my limbs and have to wrap myself up while trying still to wriggle bits. I wonder if that is it? But we did manage to sit outside iin the sun this morning for an hour - that was a rare treat!

You may also like...